On two-dimensional diffusion with integral condition

Articles > Article ยท 2010

Authors: Syed Tauseef Mohyud-Din, Ahmet YILDIRIM

Journal of King Saud University - Science, International, Scopus, 2010, vol 23, pp 121-125

DOI: 10.1016/j.jksus.2010.06.003

Summary

In this paper, homotopy analysis method (HAM) is used to obtain numerical and analytical solutions for two-dimensional diffusion with an integral condition. Comparisons with exact solution show that the HAM is a powerful method for the solution of non-linear equations.

View details